# SDR SWAA2024060697838

- Difficulty date: June 3, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 26,677 hours, 12,980 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FWD CABIN RESTORATION; FOUND FWD GALLEY DOORWAY EMERGENCY EXIT SIGNS; UPPER AND LOWER; INOP.<[01] FOUND CONNECTOR D14812 NOT PROPERLY SEATED. RE-SEATED CONNECTOR PER AMM 33-51-06-960-806. STEP 5.E.(4).(F) OPS CHECK GOOD.  CARD COMPLETE.;[02] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
